# SDR 01FDEA00192

- Difficulty date: March 14, 2001
- Submitted: March 26, 2001
- Operation: Air carrier
- Aircraft: N218FE
- Make and model: Boeing 727233
- Aircraft serial: 21101
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 65C26018
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON 720A FLOORBEAM UPPER SURFACE OF UPPER FLANGE AT RBL 5 & 11.  *S/D*  REMOVED AND REPLACED PER SRM 51-10-1 FIG 4, 53-10-8 FIG 3 AND EA 7-5310-56300.
